# SDR AALA981881

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1042-1047
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BILGE SKIN CORRODED STATION 1042-1047 OUTBOARD SIDE OF STRINGER 29R.  REPAIRED SKIN PER SRM 53-30-3.  NO CUT OUT REQUIRED PER SRM 53-30-03-3 AARD.  (M)
